Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2016 (2016), Article ID 2587875, 7 pages
Research Article

Fuzzy - and Fuzzy Completely - Functions via Fuzzy e-Open Sets

Department of Mathematics, University College of Engineering Panruti (A Constituent College of Anna University, Chennai), Panruti, Tamil Nadu 607106, India

Received 7 August 2015; Accepted 7 February 2016

Academic Editor: Bruno Carpentieri

Copyright © 2016 V. Seenivasan and K. Kamala. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

V. Seenivasan and K. Kamala, “Fuzzy - and Fuzzy Completely - Functions via Fuzzy e-Open Sets,” The Scientific World Journal, vol. 2016, Article ID 2587875, 7 pages, 2016. doi:10.1155/2016/2587875